# SDR SWAA2017042013253

- Difficulty date: April 9, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1304
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER ACCESS PANEL 331B LEADING EDGE RIB CRACKED RIB AT STA 105.26.  R&R RIB IAW SRM AND DWG.
